Tinnitus, Vision Loss, Swallowing Issues, and Tendon Rupture After Taking Doxycycline

Discussion in 'Introduce Yourself' started by BILZER, Sep 21, 2020.

    1. BILZER

      BILZER Member

      Tinnitus Since:
      2020
      Cause of Tinnitus:
      Doxycycline
      Greetings all. I was harmed after I was prescribed Doxycycline and after a few days on this awful poison I woke up with horrific tinnitus, along with vision loss, swallowing issues, and tendon rupture on my hip. I had an MRI and it depicted cranial nerve damage.

      Has anyone else been harmed by this poison Doxycycline?

      I am looking to see if there is anything I can do to possibly reverse the drug induced tinnitus? It is absolutely BRUTAL…
       
    2. Kendra

      Kendra Member

      Tinnitus Since:
      08/2017
      Cause of Tinnitus:
      SSNHL/ Acoustic Trauma
      How long ago was this? If it’s been less than a month you could try prednisone. As well as maybe taking NAC supplement.
       
    3. AUTHOR
      AUTHOR
      BILZER

      BILZER Member

      Tinnitus Since:
      2020
      Cause of Tinnitus:
      Doxycycline
      This occurred on June 11th. I do have NAC but not sure how much of this to take. This is truly unbearable as I am not able to work. Any help is appreciated....
       
      • Hug Hug x 1
    4. AUTHOR
      AUTHOR
      BILZER

      BILZER Member

      Tinnitus Since:
      2020
      Cause of Tinnitus:
      Doxycycline
      Does anyone have any other suggestions for mitigating / reversing drug induced tinnitus? Any feedback is greatly appreciated. Has anyone had any experience with Liam Boehm's approach program?
       
    5. ehrfried

      ehrfried Member

      Tinnitus Since:
      2008
      Cause of Tinnitus:
      Originally: Club (I don't have tinnitus anymore)
      Hi,

      the last weeks (after having taken Doxycycline myself the third time in my life already) I have had some very interesting experiences I would like to share with you.

      Note that this is my personal experience and that I would, nevertheless, not take Doxycycline again - unless it would be the only option to save my life or that like.

      I took this drug so often since different doctors repeatedly told me that it is not dangerous for the inner ear. I trusted them (I didn't know it better, and it was also a matter of convenience to be honest).

      I took Doxycycline three times in my life (2012 - tick bite, 2016 - Salmonella, 2020 - tick bite again) and never expected that my symptoms were related until I took it the third time.

      The last time I took it was in June of this year, because of a tick bite. I took 400 mg split into two doses per day for 10 days, as this is pretty much the recommended dose in the Middle-Europe nowadays. My symptoms started after the fourth day, which I afterwards found out is even typical and can even be found in the literature. Maybe this is due to accumulation of the substance in the cochlea.

      Now, I can say that I pretty much know what I am talking about - at the very least for my body.

      So here is what I found out:

      The Bad News:
      Doxycycline significantly worsens hearing and produces/worsens tinnitus.
      Furthermore, I got depressive every time I took it - not only from the tinnitus, but also in general only from the substance. Unfortunately, my experience is that these effects last for many months.

      The Good News:
      My personal experience with Doxycycline is that its ototoxic effects are fully reversible, meaning that once the substance has been cleared from the body, the symptoms disappear/go back to the level before taking Doxycycline.

      Federspil 1983 actually proved my assumption years before: https://link.springer.com/chapter/10.1007/978-3-642-68199-8_1

      The reason why these effects last for many months is that the body needs a very long time to get rid of the drug. Especially in the fine tissue, which we also have in the inner ear.
      Without any help, it took my body almost 8 months to detox it by itself (age 26, relatively sporty, not overweight).

      You can, however accelerate detoxification significantly by taking detox medication:

      -Nettle Tea, healing earth (Bentonite), and all those mild medications and herbs help a bit
      -Biologo Detox and such medications help a lot more, but are significantly more expensive
      -I have no experience with DMSO and such stuff but if you have, please tell me. I am curious!

      I wish you all the best and if you have questions, just ask :)
       
      • Like Like x 1
      • Helpful Helpful x 1
    6. AUTHOR
      AUTHOR
      BILZER

      BILZER Member

      Tinnitus Since:
      2020
      Cause of Tinnitus:
      Doxycycline
      Hi erhfried and all,

      I very much appreciate the information and what your experiences have been. I am looking up Biologo Detox and see that it appears to be only obtainable in Germany it seems. Has anyone had first hand experience with this product or knows how to get it here in the US?

      My tinnitus is brutal as I had it VERY bad from Doxycycline so I went to a brain specialist, a neurologist, and he ordered an MRI WITH contrast which made my tinnitus much much worse, which is nearly unbearable to tolerate. Whatever happened to the doctors' creed of "DO NO HARM"!

      I am definitely interested in doing everything possible to rid myself of these awful toxins.
       
    7. AUTHOR
      AUTHOR
      BILZER

      BILZER Member

      Tinnitus Since:
      2020
      Cause of Tinnitus:
      Doxycycline
      I was able to find nettles, in both tea and tincture but no luck on the Biologo Detox. I contacted the company and they do not sell to the USA. I was wondering if there might be an equivalent alternative to use?

      erhfried and others, has anyone with drug induced tinnitus had any experience with LLLT?

      Besides the tinnitus what other symptoms have people experienced from Doxycycline? I had an MRI and it shows quite substantial cranial nerve damage.
       
    8. ehrfried

      ehrfried Member

      Tinnitus Since:
      2008
      Cause of Tinnitus:
      Originally: Club (I don't have tinnitus anymore)
      Do you think that the cranial nerve damage is caused by Doxycycline?

      My other symptoms: I became depressive as I said in the previous post, and I felt very un-relaxed and aggressive from the substance, plus I gained approximately 2 kg of weight, which resulted in a little fat on my belly. As I said, it takes months until the symptoms disappear.

      I am sorry that they do not ship to the USA, I'm pretty sure that there are other substances for detoxification on the market, however.
       

Share This Page

Loading...